Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had a kidney stone pass, CT showed swelling on right side of bladder, still abdomen pain. Isn't it healed ?

I had a kidney stone pass and CT showed swelling on the right side of my bladder and swelling of the right ureter . I took cipro and I still have some pain in my abdomen, and I took an at home leukocyte test that showed my numbers were at 125++. Does this mean it hasn t healed. my doc said I could have pain for a couple Weeks. I just want this to heal. My back doesn t hurt, just my abdomen on the lower right side. He also said I have a small cyst on my ovary on that side and that hurts too.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..jaime.. continue with the antibiotic given... since the renal stone is already passed out , do not worry.. the appropriated urine test must be done to rule out infection, home test can be trusted..
the cyst in the ovary is not related to this present problem...

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor